# SDR COEA2014061708917

- Difficulty date: May 24, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 24,658 hours, 31,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57110919200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL LANDING 521DT HAS LEVEL 1 FRETTING CORROSION.  REPAIR IAW SRAS SO & TS-4504 08 4888 6/17/2014.
